# SDR YTRA20241127001

- Difficulty date: November 13, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N787RL
- Make and model: Skrsky S76C
- Aircraft serial: 760778
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7620902024041
- Condition: Cracked
- Location: Zone 700
- Part time: 10,618 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR COLLAPSED WHEN AIRCRAFT SETTLED. GEAR WAS DOWN AND LOCKED. FOUND AIRFRAME FITTING CRACKED.
